# SDR SWIA202052658

- Difficulty date: July 30, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE OUTSIDE SKIN RT SIDE BETWEEN FS 1015.00 AND FS 1051.30 AND BETWEEN STR 27R AND STR 23R THERE ARE VARIOUS DENTS AND GOUGES AND NICKS, MARKED.  C-CHECK RO 9/21/2020.  REPAIRED AFT FUSELAGE OUTSIDE SKIN ON RT SIDE BETWEEN APPROX FS 1015 AND FS 1051.30 BETWEEN STRINGERS 27R AND 23R, REF MHIRJ REO.  COMPLIED WITH TASK CARD.
